RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1996, Volume 8, Number 7, Pages 74–80 (Mi mm1602)  

Computational methods and algorithms

Approximation of unimodal distributions by functions of Pirson system

V. G. Abdrashitov, V. V. Ryzhov

Institute of High Current Electronics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (636 kB)

Bibliographic databases:

UDC: 533.539
Received: 26.10.1993
Revised: 05.12.1995

Citation: V. G. Abdrashitov, V. V. Ryzhov, “Approximation of unimodal distributions by functions of Pirson system”, Matem. Mod., 8:7 (1996), 74–80

Citation in format AMSBIB
\Bibitem{AbdRyz96}
\by V.~G.~Abdrashitov, V.~V.~Ryzhov
\paper Approximation of unimodal distributions by functions of Pirson system
\jour Matem. Mod.
\yr 1996
\vol 8
\issue 7
\pages 74--80
\mathnet{http://mi.mathnet.ru/mm1602}
\zmath{https://zbmath.org/?q=an:1063.65513}


Linking options:
  • http://mi.mathnet.ru/eng/mm1602
  • http://mi.mathnet.ru/eng/mm/v8/i7/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:691
    Full text:190
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018